Alert archive / Hawaii / High Wind Warnings in 2020

High Wind Warning 3, NWS Honolulu, HI

March 6, 2020Hawaii County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high wind warning at Mar 6, 2020, 4:52 PM HST for Hawaii County, Kalawao County, Hawaii. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2020, 4:52 PM HST (02:52 UTC)
Expired
Mar 7, 2020, 3:34 PM HST
In force
23 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Kalawao County, HI

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 2.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2020-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2020-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WWHW70 PHFO 070252
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
452 PM HST Fri Mar 6 2020

...HIGH WIND WARNING FOR LEEWARD KOHALA DISTRICT UNTIL 6 PM HST 
SATURDAY... 
...WIND ADVISORY FOR ALL HAWAIIAN ISLANDS UNTIL 6 PM HST SATURDAY...

.High pressure far north of the islands will support strong to
locally damaging trade winds through Saturday, with winds 
gradually weakening thereafter.

HIZ026-071600-
/O.UPG.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
/O.NEW.PHFO.HW.W.0003.200307T0252Z-200308T0400Z/
Kohala-
Including the city of Waikoloa
452 PM HST Fri Mar 6 2020

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 30 to 40 mph with frequent gusts near 60 mph.

* WHERE...Kohala District.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines.  
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged 
to drive with extreme caution. Stay away from downed power lines.

&&

$$

HIZ001>021-023>025-027-071600-
/O.CON.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe-
Maui Windward West-Maui Leeward West-Maui Central Valley-
Windward Haleakala-Leeward Haleakala-Kona-South Big Island-
Big Island North and East-Big Island Interior-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Manele, Lanai City, Wailuku, 
Lahaina, Kaanapali, Kahului, Haiku, Makawao, Hana, Kihei, Makena,
Pukalani, Kula, Kailua-Kona, Milolii, South Point, Pahala, Hilo, 
Volcano, Honokaa, Kamuela, Bradshaw Field, 
and Saddle Road Above 5000 feet
452 PM HST Fri Mar 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...Northeast to east winds 20 to 35 mph with localized 
  gusts over 50 mph.

* WHERE...All Hawaiian Islands except the summits and upper 
  slopes of Haleakala on Maui, and Mauna Kea and Mauna Loa on 
  the Big Island.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing tents or 
  other temporary structures, as well as downing trees and 
  causing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged
to drive with caution. Secure trash cans, lawn furniture, and
other loose objects that can easily be blown around by strong
wind gusts.

&&

$$

Birchard
3 follow-up statements
291 
WWHW70 PHFO 070531
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
731 PM HST Fri Mar 6 2020

...HIGH WIND WARNING FOR LEEWARD WEST MAUI LANAI KAHOOLAWE AND THE
LEEWARD KOHALA DISTRICT UNTIL 6 PM HST SATURDAY... 
...WIND ADVISORY FOR ALL HAWAIIAN ISLANDS UNTIL 6 PM HST SATURDAY...

.High pressure far north of the islands will support strong to
locally damaging trade winds through Saturday, with winds
gradually weakening thereafter.

HIZ014>016-018-071600-
/O.UPG.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
/O.EXA.PHFO.HW.W.0003.000000T0000Z-200308T0400Z/
Lanai Makai-Lanai Mauka-Kahoolawe-Maui Leeward West-
Including the cities of Manele, Lanai City, Lahaina, 
and Kaanapali
731 PM HST Fri Mar 6 2020

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...Northeast winds 30 to 40 mph with frequent gusts up to 60
  mph.

* WHERE...Leeward West Maui, Lanai and Kahoolawe.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Sporadic power outages can be expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged 
to drive with extreme caution. Stay away from downed power lines.

&&

$$

HIZ026-071600-
/O.CON.PHFO.HW.W.0003.000000T0000Z-200308T0400Z/
Kohala-
Including the city of Waikoloa
731 PM HST Fri Mar 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 30 to 40 mph with frequent gusts up to 60 
  mph.

* WHERE...Leeward Kohala District.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Sporadic power outages can be expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from downed power lines.

&&

$$

HIZ001>013-017-019>021-023>025-027-071600-
/O.CON.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Maui Windward West-Maui Central Valley-
Windward Haleakala-Leeward Haleakala-Kona-South Big Island-
Big Island North and East-Big Island Interior-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Wailuku, Kahului, Haiku, 
Makawao, Hana, Kihei, Makena, Pukalani, Kula, Kailua-Kona, 
Milolii, South Point, Pahala, Hilo, Volcano, Honokaa, Kamuela, 
Bradshaw Field, and Saddle Road Above 5000 feet
731 PM HST Fri Mar 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds 20 to 35 mph with localized gusts over 50 
  mph.

* WHERE...All Hawaiian Islands except the summits and upper slopes
  of Haleakala on Maui, Mauna Kea and Mauna Loa on the Big Island,
  and areas in the High Wind Warning.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Winds this strong are capable of downing tents or 
  other temporary structures, as well as downing trees and 
  causing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged
to drive with caution. Secure trash cans, lawn furniture, and
other loose objects that can easily be blown around by strong
wind gusts.

&&

$$
153 
WWHW70 PHFO 071330
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Sat Mar 7 2020

...HIGH WIND WARNING FOR LEEWARD WEST MAUI LANAI KAHOOLAWE AND
THE LEEWARD KOHALA DISTRICT UNTIL 6 PM HST THIS EVENING... 
...WIND ADVISORY FOR ALL HAWAIIAN ISLANDS UNTIL 6 PM HST 
THIS EVENING...

.High pressure far north of the islands will support strong to 
locally damaging trade winds today, with winds gradually weakening
tonight and Sunday.

HIZ014>016-018-026-080400-
/O.CON.PHFO.HW.W.0003.000000T0000Z-200308T0400Z/
Lanai Makai-Lanai Mauka-Kahoolawe-Maui Leeward West-Kohala-
Including the cities of Manele, Lanai City, Lahaina, Kaanapali, 
and Waikoloa
330 AM HST Sat Mar 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Northeast winds 30 to 40 mph with localized gusts over 
  60 mph.

* WHERE...Leeward West Maui, Lanai, Kahoolawe and the Leeward
  Kohala District on the Big Island.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Sporadic power outages can be expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged 
to drive with extreme caution. Stay away from downed power lines.

&&

$$

HIZ001>013-017-019>021-023>025-027-080400-
/O.CON.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Maui Windward West-Maui Central Valley-
Windward Haleakala-Leeward Haleakala-Kona-South Big Island-
Big Island North and East-Big Island Interior-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Wailuku, Kahului, Haiku, 
Makawao, Hana, Kihei, Makena, Pukalani, Kula, Kailua-Kona, 
Milolii, South Point, Pahala, Hilo, Volcano, Honokaa, Kamuela, 
Bradshaw Field, and Saddle Road Above 5000 feet
330 AM HST Sat Mar 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with localized gusts over 
  50 mph.

* WHERE...All Hawaiian Islands except the summits and upper slopes
  of Haleakala on Maui, Mauna Kea and Mauna Loa on the Big Island,
  and areas in the High Wind Warning.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this strong are capable of downing tents or 
  other temporary structures, as well as downing trees and 
  causing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged
to drive with caution. Secure trash cans, lawn furniture, and
other loose objects that can easily be blown around by strong
wind gusts.

&&

$$
151 
WWHW70 PHFO 080134
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
334 PM HST Sat Mar 7 2020

...WIND ADVISORY FOR PORTIONS OF MAUI AND HAWAII COUNTIES...

.High pressure far north of the islands will support strong trade
winds through Sunday.

HIZ014>016-018-026-081445-
/O.CAN.PHFO.HW.W.0003.000000T0000Z-200308T0400Z/
/O.EXB.PHFO.WI.Y.0009.000000T0000Z-200309T0400Z/
Lanai Makai-Lanai Mauka-Kahoolawe-Maui Leeward West-Kohala-
Including the cities of Manele, Lanai City, Lahaina, Kaanapali, 
and Waikoloa
334 PM HST Sat Mar 7 2020

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northeast winds 20 to 30 mph with localized gusts over 
  50 mph.

* WHERE...Portions of Kahoolawe, Lanai, Maui, and the northern 
  Big Island.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Winds this strong are capable of downing tents or 
  other temporary structures, as well as downing trees and 
  causing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should use extra caution.

&&

$$

HIZ001>013-020-021-023-024-027-080245-
/O.CAN.PHFO.WI.Y.0009.000000T0000Z-200308T0400Z/
Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains-
Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau-
Olomana-Central Oahu-Waianae Mountains-Molokai Windward-
Molokai Leeward-Windward Haleakala-Leeward Haleakala-Kona-
South Big Island-Big Island Interior-
Including the cities of Lihue, Princeville, Poipu, Waimea, 
Hanapepe, Kokee State Park, Honolulu, Waikiki, Hawaii Kai, 
Kapolei, Nanakuli, Makaha, Haleiwa, Waialua, Kahuku, Punaluu, 
Laie, Kailua, Kaneohe, Waimanalo, Mililani, Wahiawa, Pearl City, 
Makakilo, Kalaupapa, Kaunakakai, Haiku, Makawao, Hana, Kihei, 
Makena, Pukalani, Kula, Kailua-Kona, Milolii, South Point, 
Pahala, Bradshaw Field, and Saddle Road Above 5000 feet
334 PM HST Sat Mar 7 2020

...WIND ADVISORY IS CANCELLED...

$$

HIZ017-019-025-081445-
/O.EXT.PHFO.WI.Y.0009.000000T0000Z-200309T0400Z/
Maui Windward West-Maui Central Valley-Big Island North and East-
Including the cities of Wailuku, Kahului, Hilo, Volcano, Honokaa,
and Kamuela
334 PM HST Sat Mar 7 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with localized gusts over 
  50 mph.

* WHERE...Portions of Maui and the northern Big Island.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Winds this strong are capable of downing tents or 
  other temporary structures, as well as downing trees and 
  causing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists, especially those in high profile vehicles, are urged
to drive with caution. Secure trash cans, lawn furniture, and
other loose objects that can easily be blown around by strong
wind gusts.

&&

$$

Morrison

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Mar 6, 3:35 PM HST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 6, 3:35 PM HST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
335 PM HST Fri Mar 6 2020

.SYNOPSIS...
Strong high pressure passing north of the islands will support windy
conditions over the islands through the first part of the weekend,
with trade winds gradually easing from Sunday into early next week.
A cooler air mass will bring drier conditions and fewer trade
showers over the weekend, with periods of high cloudiness also
anticipated. Light winds and warmer temperatures are forecast
beginning Tuesday and Wednesday as a low develops north of the
islands, with the low potentially affecting island weather later
next week as winds remain on the lighter side.

&&

.DISCUSSION...
NE to E trade winds are expected to continue strengthening into
tonight, remain strong and gusty on Saturday, then gradually ease to
moderate speeds Sunday into Tuesday. Winds are then expected to veer
and weaken further Wednesday as a cut-off low aloft induces a
surface trough near the islands. Island weather thereafter will
hinge on the movement and intensity of the deep-layer cutoff low,
and its associated front/convergence band.

Strong high pressure far N of the islands has built southward over
the past 24 hours, highlighted by 3-5 mb surface pressure rises over
the islands. Trade winds have increased through the day, to the
point that numerous locations around the state are reporting
sustained winds near 30 mph, with frequent gusts near 50 mph. With
models indicating an additional increase in wind speeds through the
evening, and some increase in stability expected, a Wind Advisory
has been issued for all islands through 6 pm Saturday.

Trade showers have been fairly active over the last 18-24 hours as
an area of increased low-level moisture moved through, but showers
are expected to diminish over the weekend as drier and cooler air
filters in from the NE. With PWAT dipping as low as 0.7" on Sunday,
showers should be hard to come by, and any that develop should be
brief and light. High clouds associated with a low aloft currently
near the Date Line are expected to pepper island skies through
Sunday as the low dissipates, and are expected to be thickest on
Saturday.

A remnant frontal boundary rounding the high to the N will loosen
the gradient slightly on Sunday as it approaches from the NE,
leading to a gradual downward trend in wind speeds as the direction
backs to the NE. This boundary will bring a marginal increase in low-
level moisture that will likely fuel a modest increase in trade
winds showers Monday into Tuesday, while also ensuring the island
air mass retains a slight chill, with dew points in the upper 50s.

Moderate trade winds Tuesday are expected to become light and
variable by Wednesday as a cut-off low aloft induces a surface
trough near the islands. As stated above, island weather thereafter
will hinge on the movement and intensity of the deep-layer cutoff
low, and its associated front/convergence band. Consensus of latest
guidance maintains relatively light winds into next weekend, but
also includes the potential for increased rainfall.

&&

.AVIATION...
Breezy to locally windy trade wind flow will continue to strengthen
tonight. AIRMET Tango remains in effect for all islands for low-
level turbulence downstream of elevated terrain. Sustained easterly
surface winds of 20 to 30 knots are expected over mountain ridges
and through valleys as well.

Elevated low-level moisture, combined with an unstable airmass, will
maintain shower activity over the islands through tonight. Showers
will favor Windward slopes and coasts, where AIRMET Sierra for
mountain obscuration is, and will likely remain, in effect for most
islands through tonight. Will continue to monitor shower activity to
see if some islands can be dropped from the AIRMET earlier. Shower
activity is expected to decrease later tonight through Saturday as
drier conditions move in from the north for the weekend.

&&

.MARINE...
A 1037 mb surface high centered far north of the state has tightened
the pressure gradient over the state and has brought increasing
trade winds across the Hawaiian waters this afternoon. This
morning's ASCAT pass revealed widespread strong trade winds with
near gales over the windier zones around Maui County and the Big
Island. With winds expected to continue to increase through tonight,
Gale force winds are expected for these windier zones. In addition,
buoys are showing a steady increase in seas in response to the
increasing winds. Gale Warnings are now in effect for the typical
windy areas around Maui County and the Big Island, and a Small Craft
Advisory (SCA) is in effect for all remaining marine zones.
Hazardous marine conditions will likely persist through the weekend
with improving conditions expected early next week as the trades
gradually decrease.

The strong to gale force trade winds around and upstream of the
islands will bring rough and elevated surf along east facing shores
through the weekend. A High Surf Advisory is in effect through
Saturday night, along east facing shores of Kauai, Oahu, Molokai,
Maui and the Big Island through Saturday night. A gradual decrease
of the trade wind swell is expected Sunday, but a medium period
north-northeast swell arriving Saturday night into Sunday will
likely keep elevated surf along east facing shores through Sunday.
Note that the Wave Watch III model guidance shows this north-
northeast swell may be slightly larger over the eastern end of the
island chain. Therefore, expect the HSA to be extended through the
remainder of the weekend for most east facing shores. Another
northeast swell is possible late Monday into Tuesday of next week
and surf could remain at advisory levels till the middle of next
week for east facing shores.

In addition to the medium period north-northeast swell arriving this
weekend, which was described above, expect a small, long period west-
northwest swell to arrive Saturday, and persist from Sunday into
Monday. A slightly larger long period west-northwest swell arriving
Monday night is expected to build through Tuesday night, then
gradually lower on Wednesday. Surf produce by the west-northwest and
the north-northeast swells will likely remain below the HSA criteria
along north and west facing shores through the middle of next week.
Elsewhere, expect small background surf along south facing shores
due to small south and southwest swells.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM HST Saturday for Niihau-Kauai-Oahu-Molokai-
Lanai-Kahoolawe-Maui Windward West-Maui Leeward West-Maui Central
Valley-Windward Haleakala-Leeward Haleakala-Kona-South Big Island-
Big Island North and East-Kohala-Big Island Interior.

High Surf Advisory until 6 AM HST Sunday for East facing shores
of Kauai Oahu Molokai Maui and the Big Island.

Gale Warning until 6 AM HST Sunday for Maalaea Bay-Pailolo Channel-
Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast
Waters.

Small Craft Advisory until 6 PM HST Sunday for Kauai Northwest
Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui
County Windward Waters-Maui County Leeward Waters-Big Island
Windward Waters.

&&

DISCUSSION...Birchard
AVIATION...TS
MARINE...Kino

In the hours before

Local storm report, Mar 6, 2:26 PM HST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
226 PM HST FRI MAR 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HIGH SUST WINDS  2 ENE FORT SHAFTER      21.37N 157.84W
03/06/2020  0 MPH            HONOLULU           HI   LAW ENFORCEMENT

            ALL LANES ON THE LIKELIKE HWY KANEOHE BOUND
            ARE CLOSED BEFORE THE WILSON TUNNEL. AS OF
            2PM ROAD HAS BEEN CLEARED.

&&

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:20 PM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao54 hr

Nearby

High Wind Warnings in Hawaii, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.